MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM SYSTEM; FLUID JET REMOVAL SYSTEM
Model Number 210101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the system's log file was conducted, which confirmed that there were no malfunctions observed during the procedure.No system malfunctions were observed.A review of the device history record (dhr) for the aquabeam system, lot number 18c00639, was conducted, which confirmed that there were no nonconformances generated during the manufacturing process of this system.The review indicated that the system met all required specifications upon release for distribution.A review for similar events was conducted on the aquabeam robotic system, lot number 18c00639, which confirmed that there were no other similar events reported on this system.The aquabeam robotic system's instructions for use (ifu), ifu0101, rev.C, states the following: 3.Contraindications: do not use the aquabeam robotic system in patients who do not meet the indication for the system's intended use.In addition, do not use the system in the following: unable to safely stop anticoagulants or antiplatelet agents perioperatively.4.3.Warnings: procedure: as with any surgical urologic procedure, potential perioperative risks of the aquablation procedure include: bleeding.The system was not returned for investigation of this event.Bleeding is a potential risk of the aquablation procedure.Per the ifu, the patient must be able to safely stop anticoagulant agents perioperatively.Based on the review of the log file, dhr, and ifu, the event is considered not to be device related.
 
Event or Problem Description
A male patient underwent an aquablation procedure.The patient had a medical history of being on levonox and pradaxa anticoagulant medications (per the manufacturer's instructions for use, patients must be able to safely stop anticoagulant agents before surgery).Twenty-four hours post discharge, the patient was readmitted due to bleeding (per manufacturer's instructions for use, bleeding is a potential risk of the aquablation procedure).The patient received a blood transfusion (number of units unknown) and was reported to be in good condition with no further clinical sequela.No malfunction of the aquabeam system was reported.Additional information was received that the patient was put back on levonox and pradaxa approximately after 12 hours post-surgery.

Brand Name
AQUABEAM SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
900 island drive
suite 101
redwood city, ca
MDR Report Key9860862
Report Number3012977056-2020-00011
Device Sequence Number3700169
Product Code PZP
UDI-Device IdentifierB6142101011
UDI-PublicB6142101011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number210101
Device Catalogue Number210101
Device Lot Number18C00639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;